# SDR SWAA2021100424822

- Difficulty date: September 29, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 45,638 hours, 27,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 561BB HAS SEVERAL CRACKED FASTENER HOLES ALONG TRAILING EDGE. ; / [01] REMOVED DAMAGE IAW SRM 51-70-05-2R-8; [02] PREPPED AREA FOR INSTALLATION OF REPAIR PLIES.; [03] VERIFIED; [04] REPAIRED DAMAGE FASTENER HOLES PER SRM 51-70-05-2R-8 & TTG8Q006LZY0; [05] INSPECTED WORK PERFORMED IN CORRECTIVE ACTION #4. WILLIAM BOUNLUTAY (TECHNICIAN); 02-OCT-2021 20:31 UTC REPAIRED DAMAGE FASTENER HOLES PER SRM 51-70-05-2R-8 & TTG8Q006LZY0
